# SDR FDEA201405311234

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B372500000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 231 DAMAGED.  REPAIRED MCD FLOOR PANEL 231 CH, IAW SRM 53-10-20, CLASSIFIED AS MAJOR CAT A REPAIR FROM FRAME 19 - 27, Y2462LT - Y2462LT.
